Oops looks like
you're not logged in!
What are the withdrawl symptoms of oxycodone?
Asked: 2018-07-28 08:23:04
Okay, I’ve got kind of a unique situation. My doctor was arrested last week because he was, apparently, selling people prescriptions for cash. I had no idea he was doing this, and he’d always treated me like a legitimate patient. Well, I’ve been on oxycodone through him for almost 3 years. No other doctor will prescribe me my medication because they think that he was only working with people that abused it. I have a chronic immune condition, and a real diagnosis to go with it. I’m not sure how all do without my medication, but I’m worried about the withdrawals. What am i facing?
Answered: 2018-07-29 18:42:18
I’ve heard of that happening before. You may need to actually go see a treatment center and ask them about methadone or something that can help you go off of your medication safely. Take your medical charts, and take a proof of your diagnosis. Obviously, you’re going to have to deal with some withdrawal symptoms and these can include a really upset stomach, headaches, and all of the crummy feelings that come with the flu. I’m sorry you’re dealing with this, it sounds like an awful situation.
Answered: 2018-07-29 21:07:22